A 34-year-old female asked:
Disclaimer

good day. i have been on malateq malaria tablets for the last 7 days. i have been vomiting everyday since and i am constantly nauseous. i did read the side effects and it says vomiting is one. i am however worried that it is my liver.

1 doctor answer
Dr. Stuart Hickerson
32 years experience Family Medicine
Malaria: The tablets usually cause vomiting by upsetting stomach. Do you have evidence for jaundice? I would let the person who prescribed the medication know about your symptoms. If vomiting
Answered on Mar 21, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 22-year-old male asked:
Dr. Pavel Conovalciuc
23 years experience Family Medicine
Unusual: I've not heard of that kind of stress that would cause it. I would look for other plausible reasons for your symptoms.
1
1 thank
A 37-year-old female asked:
Dr. Julan Crane
25 years experience Pediatrics
Dehydration: your symptoms caused you to be dehydrated and your liver enzymes could be elevated due to several reasons
A 29-year-old female asked:
Dr. David Tolstrup
30 years experience Family Medicine
Gastroenterolgy: You should make an appointment with a Gastroenterologist.
1
1 thank
A female asked:
Dr. Laura Anissian
21 years experience Internal Medicine
Muscular: This is probably due to the intense straining during vomiting. You used muscles you are not used to.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month